# SDR USAA970286

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Crack
- Location: Bs 178
- Part time: 46,002 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND .50 INCH CRACK BS 178 BULKHEAD SKIN RIGHT UPPER ANTENNA (RADAR) MOUNT.  INSTALLED REPAIR, REPAIRED PER SRM 53-10-11, FIGURE 1.  (X)
